202 0

THE DISTANCE FORMULA FOR THE DERIVATION PROBLEM

Title
THE DISTANCE FORMULA FOR THE DERIVATION PROBLEM
Author
허재성
Keywords
Type II factor; distance of two C*-algebras; derivation
Issue Date
2015-08
Publisher
SPRINGER INDIA
Citation
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, v. 46, NO 4, Page. 489-494
Abstract
In this paper we discuss questions related to the perturbation of von Neumann algebras. We will show that the distance between an arbitrary operator of M and the commutant M' is the same as the distance from the same operator to the trivial center CI of M where M is a type II-factor in a separable Hilbert space. As a consequence, the derivation implemented by some element x is an element of M has the same norm as the distance from x to the commutant M'.
URI
https://link.springer.com/article/10.1007/s13226-015-0148-1http://hdl.handle.net/20.500.11754/27119
ISSN
0019-5588; 0975-7465
DOI
10.1007/s13226-015-0148-1
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE